MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 02-012-35-3513
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/01/2012
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2012.Following these surgeries, the patient began experiencing increasing pain, ¿shifting of her knees,¿ and impaired mobility.Recurrent effusions and increasing pain also began occurring.X-rays demonstrated evidence of femoral osteolysis.The patient also continues to experience symptoms with her right knee.The patient's surgeon recommended continued monitoring of the right knee and possible revision surgery.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) - logic tibia traptray cem sz 3.5f/2.5t, (b)(6) - logic femoral ps cem right sz 3.5, (b)(6) - three peg patella 32mm.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the reported pain cannot be confirmed from the information provided, but may be due to prosthesis wear as reported or patient-related conditions, or inclusion of the polyethylene in the packaging recall.However, the contributions of each to the sequence of events and the reported prosthesis wear could not be confirmed as no images or radiographs were provided and the devices remain implanted at the time of evaluation.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
3523771140
MDR Report Key17809031
Report Number1038671-2023-02362
Device Sequence Number7380317
Product Code JWH
UDI-Device Identifier10885862001863
UDI-Public10885862001863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2015
Device Catalogue Number02-012-35-3513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown